Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 453230, 18 pages
http://dx.doi.org/10.1155/2012/453230
Research Article

An Energy Conservation Algorithm for Nonlinear Dynamic Equation

1Changan Auto Global R&D Center, State Key Laboratory of Vehicle NVH and Safety Technology, Chongqing 401120, China
2School of Automotive Engineering, Dalian University of Technology, Dalian 116024, China
3State Key Laboratory of Structural Analysis of Industrial Equipment, Dalian University of Technology, Dalian 116024, China
4College of Engineering, University of Michigan, Ann Arbor, MI 48109-2133, USA

Received 14 July 2011; Revised 19 October 2011; Accepted 27 October 2011

Academic Editor: Ferenc Hartung

Copyright © 2012 Jian Pang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian Pang, Yu Du, Ping Hu, Weidong Li, and Z. D. Ma, “An Energy Conservation Algorithm for Nonlinear Dynamic Equation,” Journal of Applied Mathematics, vol. 2012, Article ID 453230, 18 pages, 2012. https://doi.org/10.1155/2012/453230.